... on it.. I have struggled for a long time with very bad acne that is finally going away. does anybody know how common of a side effect this is?
I'm just curious if you ever started Emsam? Believe me it was the least of my problems. I had more of a rash than what I would consider acne and it was not noticeable. This antidepressant was the best one ever that is until about week 9 or 10 when I started with the extreme insomnia and raging fatigue (so much worse than being a little tired). I called my doc and he told me to cut the patch from 6mg to about 4.5mg. I was fine for about 5 days and then the insomnia and fatigue returned. As amazing as this drug was I had to get off of it because I couldn't do anything. I started cutting off small slivers because my doc said it was ok to cut the patch and I must tell you that I am experiencing the worst withdraw symptoms ever! I have a chronic condition and have been on and off many different medications, including sleep, anxiety and depression medications and have never experienced anything like this! This is not worth the withdraw that comes with it. Fatigue so bad that I spent hours in my closet crying. I've had the chills, sweats, insomnia, fatigue, crying spells, agitation, problems concentrating, memory issues and issues with vision. I spoke to my pharmacist who said that the patch should never be cut and they also tell you that on Emsam.com. He said a flood of medication is released when you do this making things ok for a short period of time for some and then you feel plain awful. He said it is different for everybody on how long it takes to withdraw from the medication but if it were him personally he would quit cold turkey or call a knowledgeable pdoc who can put you on the oral equivalent and begin reducing the mg"s that way since you can not do that with a patch. As of tomorrow I'm going to try cold turkey. I hope this withdraw ends soon. I will never go back to the Emsam patch again even with the very positive effects I had. Please let me know your experience.
- Emsam Information for Consumers
- Emsam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Emsam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 1 answer
Posted 16 Feb 2012 • 2 answers
Posted 6 Sep 2012 • 1 answer
I feel funny on the emsam patch. My body feels shaky inside by my chest. Anyone else have this? I'm?
Posted 25 Apr 2014 • 1 answer
Posted 28 Dec 2015 • 0 answers